# SDR FDEA2020090962136

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 10,607 hours, 4,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP LOWER SURFACE IS DENTED 10.5 INCHES AFT OF THE LEADING EDGE AND 31.5 INCHES FROM INBOARD SIDE.  REPAIRED LT WING INBOARD AFT FLAP LOWER SURFACE IAW B767-300 SRM 57-53-01-0I, SRM 57-53-01-1A, SRM 57-53-01-2R, SRM 51-70-03 PARA 5 FIG 5 AND SRM 51-70-03-0G.  MAJOR REPAIR.
